# SDR DALA2022082205661

- Difficulty date: August 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N334DN
- Make and model: Airbus A321-211
- Aircraft serial: 8040
- Aircraft time: 14,086 hours, 6,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3034, WHILE CHANGING L1 DOOR SLIDE FOUND EPSU 10WL WITH A UNIT FAULT. CORRECTIVE ACTION: REPLACED FWD L EPSU (10WL), LP 8969075
